# SDR FDEA201704161223

- Difficulty date: April 16, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 65,740 hours, 13,406 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293311
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED WING LEADING LOWER ANGLE DOUBLER FOUND CRACKED AT STA XOS 990. RT WING FIXED LEADING EDGE LOWER ANGLE DOUBLER AT STA XOS 990 CARRIED OUT DOUBLER REPAIR AS PER SRM 57-40-03-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
